# SDR DALA2014063003828

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 47,156 hours, 25,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1212-1269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME THRESHOLD HAS CORROSION FROM BS 1212-1269.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW BEAM IAW DWG 5930483, REV AK.
